# SDR DHL9780547C

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EMP SECTION AT FS 1811, APPROX 12 LEFT FROM CENTERLINE, SKIN HAS SMALL CRACK, PREVIOUS CRACKS WITH TWO STOP DRILLS.  TRIMMED OUT DAMAGE, CLEANED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER PER DWG NR MMC D85330-7526.
